Alert archive / California / Red Flag Warnings in 2007
Red Flag Warning 9, NWS San Diego, CA
NWS San Diego, CA issued this red flag warning at Jul 9, 2007, 9:54 AM PDT for San Diego County, California. It took effect at Jul 9, 2007, 11:00 AM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2007, 9:54 AM PDT (16:54 UTC)
- In effect from
- Jul 9, 2007, 11:00 AM PDT
- Expired
- Jul 9, 2007, 5:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS San Diego, CA
County San Diego County, CA
The radar
The San Diego radar (KNKX), 28 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 4.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSGX 091654 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 954 AM PDT MON JUL 9 2007 ...RED FLAG WARNING TODAY FOR DRY LIGHTNING OVER SAN DIEGO COUNTY MOUNTAINS... ...FIRE WEATHER WATCH THIS EVENING THROUGH TUESDAY MORNING FOR DRY LIGHTNING OVER VALLEYS...MOUNTAINS...AND DESERTS... .AIR MASS BECOMING UNSTABLE AS TROPICAL WAVE APPROACHES FROM THE SOUTHEAST. SCATTERED THUNDERSTORMS LIKELY OVER SAN DIEGO COUNTY MOUNTAINS BY MIDDAY. THUNDERSTORMS MAY CONTINUE THROUGH THE NIGHT AS THE TROPICAL WAVES MOVES ACROSS THE AREA. HOWEVER THE DEEP MOISTURE NOT EXPECTED TO ARRIVE UNTIL UNTIL TUESDAY AFTERNOON...SO ANY LIGHTNING BEFORE THEN WILL LIKELY BE DRY. CAZ258-100000- /O.NEW.KSGX.FW.W.0009.070709T1800Z-070710T0000Z/ /O.NEW.KSGX.FW.A.0005.070710T0000Z-070710T1800Z/ SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 954 AM PDT MON JUL 9 2007 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR DRY LIGHTNING... ...FIRE WEATHER WATCH IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH TUESDAY MORNING FOR THE POSSIBILITY OF SCATTERED THUNDERSTORMS WITH DRY LIGHTNING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH TUESDAY MORNING. ISOLATED THUNDERSTORMS ARE EXPECTED TO FORM OVER THE SAN DIEGO COUNTY MOUNTAINS BY LATE MORNING AND INCREASE TO SCATTERED THUNDERSTORMS DURING THE AFTERNOON AND EVENING. DRY LIGHTNING IS LIKELY TO OCCUR FROM THESE THUNDERSTORMS. THUNDERSTORMS MAY CONTINUE THROUGH THE NIGHT AND TUESDAY MORNING. THESE THUNDERSTORMS WOULD ALSO CONTAIN DRY LIGHTNING. THUNDERSTORMS ARE LIKELY TO FORM AGAIN TUESDAY AFTERNOON AND EVENING...AND AGAIN ON WEDNESDAY AND THURSDAY. HOWEVER THE AIR MASS IS EXPECTED TO BE MOIST ENOUGH TO GENERATE WETTING RAINS...WHICH SHOULD LOWER THE THREAT OF DRY LIGHTNING AND EXPLOSIVE FIRE GROWTH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY THAT WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAZ248-250-255>257-260>262-100000- /O.NEW.KSGX.FW.A.0005.070710T0000Z-070710T1800Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-VICTOR VALLEY-APPLE VALLEY-LUCERNE VALLEY-YUCCA VALLEY- MORONGO VALLEY-COACHELLA VALLEY- INCLUDING THE PALM SPRINGS SOUTH COAST DESERT DISTRICT- SAN DIEGO COUNTY DESERTS- INCLUDING THE ANZA BORREGO DESERT STATE PARK- 954 AM PDT MON JUL 9 2007 ...FIRE WEATHER WATCH IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH TUESDAY MORNING FOR THE POSSIBILITY OF SCATTERED THUNDERSTORMS WITH DRY LIGHTNING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH TUESDAY MORNING. A TROPICAL WAVE MOVING ACROSS THE REGION TONIGHT MAY GENERATE SCATTERED THUNDERSTORMS THAT WOULD LAST INTO TUESDAY MORNING. THE AIR MASS IS EXPECTED TO REMAIN QUITE DRY BETWEEN 1500 FEET AND 15000 FEET THROUGH TUESDAY MORNING....MAKING WETTING RAINS UNLIKELY...AND DRY LIGHTNING POSSIBLE OVER MUCH OF SOUTHWEST CALIFORNIA. WEST OF THE MOUNTAINS AT ELEVATIONS BELOW 1500 FEET THE MARINE LAYER IS EXPECTED TO KEEP THE AIR MASS MOIST ENOUGH TO SUPPRESS ANY LIGHTNING STARTED FIRES. THUNDERSTORMS ARE LIKELY TO FORM AGAIN TUESDAY AFTERNOON AND EVENING AND AGAIN ON WEDNESDAY AND THURSDAY...HOWEVER THE AIR MASS IS EXPECTED TO BE MOIST ENOUGH TO GENERATE WETTING RAINS...WHICH WOULD LOWER THE THREAT OF DRY LIGHTNING AND EXPLOSIVE FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BALFOUR
1 follow-up statement
000 WWUS86 KSGX 100015 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 515 PM PDT MON JUL 9 2007 ...FIRE WEATHER WATCH THIS EVENING THROUGH TUESDAY MORNING FOR DRY LIGHTNING OVER VALLEYS...MOUNTAINS...AND DESERTS... .AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION TONIGHT AND TUESDAY. HOWEVER THE DEEP MOISTURE NOT EXPECTED TO ARRIVE UNTIL UNTIL TUESDAY AFTERNOON...SO DRY LIGHTNING WILL BE POSSIBLE TONIGHT AND TUESDAY MORNING. CAZ258-101200- /O.EXP.KSGX.FW.W.0009.000000T0000Z-070710T0000Z/ /O.CON.KSGX.FW.A.0005.000000T0000Z-070710T1800Z/ SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 515 PM PDT MON JUL 9 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING. ISOLATED THUNDERSTORMS ARE EXPECTED TO FORM OVER THE SAN DIEGO COUNTY MOUNTAINS TONIGHT AND TUESDAY. DRY LIGHTNING IS POSSIBLE THROUGH TUESDAY MORNING. THUNDERSTORMS ARE LIKELY TO FORM AGAIN TUESDAY AFTERNOON AND EVENING...AND AGAIN ON WEDNESDAY AND THURSDAY. HOWEVER THE AIR MASS IS EXPECTED TO BE MOIST ENOUGH TO GENERATE WETTING RAINS... WHICH SHOULD LOWER THE THREAT OF DRY LIGHTNING AND EXPLOSIVE FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAZ248-250-255>257-260>262-101200- /O.CON.KSGX.FW.A.0005.000000T0000Z-070710T1800Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-VICTOR VALLEY-APPLE VALLEY-LUCERNE VALLEY-YUCCA VALLEY- MORONGO VALLEY-COACHELLA VALLEY- INCLUDING THE PALM SPRINGS SOUTH COAST DESERT DISTRICT- SAN DIEGO COUNTY DESERTS- INCLUDING THE ANZA BORREGO DESERT STATE PARK- 515 PM PDT MON JUL 9 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... A TROPICAL WAVE MOVING ACROSS THE REGION TONIGHT MAY GENERATE SCATTERED THUNDERSTORMS THAT WOULD LAST INTO TUESDAY MORNING. THE AIR MASS IS EXPECTED TO REMAIN QUITE DRY BETWEEN 1500 FEET AND 15000 FEET THROUGH TUESDAY MORNING....MAKING WETTING RAINS UNLIKELY...AND DRY LIGHTNING POSSIBLE OVER MUCH OF SOUTHWEST CALIFORNIA. WEST OF THE MOUNTAINS AT ELEVATIONS BELOW 1500 FEET THE MARINE LAYER IS EXPECTED TO KEEP THE AIR MASS MOIST ENOUGH TO SUPPRESS ANY LIGHTNING STARTED FIRES. THUNDERSTORMS ARE LIKELY TO FORM AGAIN TUESDAY AFTERNOON AND EVENING AND AGAIN ON WEDNESDAY AND THURSDAY...HOWEVER THE AIR MASS IS EXPECTED TO BE MOIST ENOUGH TO GENERATE WETTING RAINS... WHICH WOULD LOWER THE THREAT OF DRY LIGHTNING AND EXPLOSIVE FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ MOEDE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Jul 9, 9:10 AM PDT, 44 minutes earlier.
Area forecast discussion, Jul 9, 9:10 AM PDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 910 AM PDT MON JUL 9 2007 .SYNOPSIS... DEVELOPING SOUTHEAST FLOW ALOFT WILL BRING AN INCREASE IN THE MONSOON MOISTURE OVER THE AREA THE NEXT FEW DAYS. THIS WILL BRING A CHANCE OF THUNDERSTORMS MAINLY TO THE MOUNTAINS AND DESERTS MOST OF THIS WEEK. A FEW OF THESE THUNDERSTORMS COULD DRIFT WESTWARD OVER THE VALLEYS AND POSSIBLY TO THE COAST MAINLY THIS EVENING AND AGAIN TUESDAY EVENING. ONSHORE FLOW AT THE COAST WILL CONTINUE THE NIGHT AND MORNING COASTAL LOW CLOUDS AND FOG. TEMPERATURES WILL AVERAGE NEAR TO A LITTLE ABOVE SEASONAL AVERAGES. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... .SHORT TERM (TODAY THROUGH WEDNESDAY)... SOUNDING INDICATES MARINE LAYER DEPTH NEAR 2500 FEET THIS MORNING...AND AIRPORT OBSERVATIONS INDICATE STRATUS LAYER 1000-1200 FEET THICK. RULE OF THUMB WOULD HAVE STRATUS BREAKING UP ALONG COAST JUST BEFORE NOON. THROUGH WEDNESDAY MODEL CROSS SECTIONS SHOW LITTLE CHANGE IN MARINE LAYER DEPTH...HOWEVER PERSISTENCE IS PROBABLY NOT THE BEST FORECAST BASED ON THE TROPICAL WAVE CURRENTLY ALONG 116 WEST LONGITUDE. IT HAS BEEN TRACKING NORTHWEST AT 10-15 KNOTS...AND RADAR AND SATELLITE INDICATE AREA OF CUMULUS/ALTOCUMULUS MOVING WEST-NORTHWESTWARD ACROSS EASTERN SAN DIEGO COUNTY THIS MORNING WHICH IS PROBABLY THE APEX OF THIS WAVE. THE BULK OF THE MOISTURE ASSOCIATED WITH THE WAVE WAS SOUTH AND EAST OF YUMA AT THE TIME OF THEIR MORNING SOUNDING...AND THE NEXT AVAILABLE SOUNDING WAS LA PAZ...A LITTLE TOO SOUTH. USING YUMA SOUNDING...CONVECTIVE TEMPERATURES EQUATE TO 95 FOR THE MOUNTAINS AND 116 FOR DESERTS. THOSE NUMBERS BARELY EQUAL TO MAX TEMPERATURES LAST SEVERAL DAYS WITHOUT CLOUD COVER....HOWEVER NAM12 MODEL SOUNDINGS SHOW MOISTURE ABOVE 15000 FEET INCREASING OVER SAN DIEGO COUNTY THIS AFTERNOON AND CONVECTIVE TEMPERATURES LOWERING TO 90 FOR THE MOUNTAINS. INCREASING CYCLONIC FLOW GENERATED BY TROPICAL WAVE ARRIVING AROUND 1400 PDT/2100 UTC...AND THE POSSIBILTY OF OUTFLOW BOUNARIES FROM CONVECTION OVER MEXICO MOVING ACROSS THE FORECAST AREA MAKE SCATTERED THUNDERSTORMS APPEAR LIKELY FOR SAN DIEGO COUNTY MOUNTAINS THIS AFTERNOON. BELOW 15000 FEET AIR MASS IS STILL DRY AND WILL REMAIN SO THROUGH TONIGHT. HOWEVER THE RELATIVELY DEEP MARINE LAYER...THOUGH IT MAY BE DISRUPTED...SHOULD HAVE ENOUGH MOISTURE TO ALLOW SOME PRECIPITATION TO REACH THE GROUND ALONG THE COAST AND LOWER VALLEYS. THE TROPICAL WAVE SHOULD BEGIN TO INTERACT WITH THE LOW OFF THE CENTRAL CALIFORNIA COAST TONIGHT AND TUESDAY...EITHER STALLING OR TURNING MORE TOWARDS THE NORTH. EITHER WAY THE DEEPER MOISTURE SHOULD BE BROUGHT UP AND OVER THE FORECAST AREA ON TUESDAY. AWAITING THE RECOMPUTES FROM THE 12Z RUN TO SEE HOW MUCH THE FLASH FLOOD THREAT INDICES INCREASE ON TUESDAY AND WEDNESDAY. && .LONG TERM (THURSDAY THROUGH SUNDAY)... HIGH PRESSURE WILL REMAIN CENTERED TO THE EAST WITH TEMPERATURES A LITTLE ABOVE SEASONAL LEVELS. SOUTHEAST FLOW ALOFT WILL CONTINUE TO TRANSPORT SOME MID LEVEL MOISTURE INTO SOUTHWEST CALIFORNIA AT TIMES WITH SMALL CHANCES OF MAINLY AFTERNOON THROUGH EARLY EVENING THUNDERSTORMS IN THE MOUNTAINS. GFS SHOWS A MINOR AMOUNT OF DRYING WEDNESDAY AND ESPECIALLY THURSDAY AFTERNOON. NOT ENOUGH TO ENTIRELY REMOVE POPS...THOUGH. MARINE LAYER SHOULD REMAIN SUFFICIENTLY DEEP FOR OVERNIGHT LOW CLOUDS TO REACH THE LOWER COASTAL VALLEYS LATE EACH NIGHT. && .AVIATION... 091430Z...MORNING SOUNDINGS AND TOP REPORTS INDICATE THE MARINE LAYER DEPTH WAS AROUND 2500 FEET. A COASTAL EDDY WILL ALLOW ONLY MINOR CHANGES IN THE MARINE LAYER DEPTH THROUGH TUESDAY. STRATUS SHOULD CLEAR OUT RAPIDLY FROM THE INLAND AREAS BY 17Z BUT SHOULD BE SLOWER TO CLEAR ALONG THE COAST WITH MOST COASTAL AIRPORTS GOING SCATTERED AT BEST BETWEEN 18Z AND 20Z. EXPECT THE STRATUS TO PUSH BACK INLAND DURING THE EARLY EVENING REACHING THE KONT AREA AFTER MIDNIGHT. SIMILAR CLEARING PATTERN IS EXPECTED ON TUESDAY. ABOVE THE MARINE LAYER...MOISTURE MOVING INTO THE AREA FROM THE SOUTHEAST COULD BRING SOME THUNDERSTORM ACTIVITY TO THE MOUNTAIN AND DESERT AREAS THIS AFTERNOON. BASES SHOULD BE ABOVE FL120 WITH TOPS ABOVE FL350. A FEW OF THESE THUNDERSTORMS COULD DRIFT WEST OF THE MOUNTAINS...EVEN TO THE COASTAL AREAS THIS EVENING. THE THUNDERSTORM ACTIVITY SHOULD DIMINISH BY MORNING BUT ANOTHER SURGE OF MOISTURE IS EXPECTED TUESDAY AFTERNOON WITH ADDITIONAL THUNDERSTORMS OVER THE MOUNTAIN AND WESTERN VALLEY AREAS. HORTON && .FIRE WEATHER... SCATTERED THUNDERSTORMS WITH DRY LIGHTNING APPEAR LIKELY FOR SAN DIEGO COUNTY MOUNTAINS THIS AFTERNOON. AM IN PROCESS OF UPDATING FIRE WEATHER GRIDS AT THIS TIME BUT PLAN TO ISSUE A RED FLAG WARNING FOR DRY LIGHTNING FOR DESCANSO AND PALOMAR DISTRICTS OF THE CLEVELAND NATIONAL FOREST SHORTLY TO BE IN EFFECT FROM 1100-1700 PDT AND A FIRE WEATHER WATCH FOR DRY LIGHTING FOR ALL MOUNTAINS/VALLEYS/DESERTS FROM 1700 PDT TODAY THROUGH 1100 PDT TUESDAY. AFTER TUESDAY MORNING AIR MASS SHOULD HAVE MOISTENED ENOUGH IN THE 5000-15000 FOOT LAYER TO SUPPORT WETTING RAINS. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE YET. SEE FIRE WEATHER SECTION FOR PLANNED UPDATES. PZ...NONE. && PUBLIC/FIRE WEATHER...BALFOUR AVIATION/MARINE...HORTON NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Jul 9, 5:50 AM PDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 550 AM PDT MON JUL 9 2007 CAZ042-043-048-050-055-056-057-058-060-061-062-101300- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 550 AM PDT MON JUL 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY OVER THE MOUNTAINS. MAIN THREATS ARE STRONG GUSTY WINDS AND DRY LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY INCREASED MONSOON MOISTURE WILL BRING A CHANCE OF THUNDERSTORMS TO THE MOUNTAINS AND DESERTS AT TIMES TUESDAY THROUGH SUNDAY. THE GREATEST RISK WILL BE ON TUESDAY. A FEW THUNDERSTORMS COULD SPILL OVER THE MOUNTAINS AND INTO THE VALLEY AREAS TUESDAY NIGHT AND WEDNESDAY. THE MAIN THREATS FROM THESE THUNDERSTORMS WILL BE LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MARTIN
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:54 AM PDT | Fire Weather Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 13 hr |
Nearby
Red Flag Warnings in California, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.